|hep c treatment side effects
Sep 29, 2004
I am in the seventeenth week of pegintron/ribavarin treatment. Is it common for some side effects (fatigue, flu like symptoms, aches)to become more severe and last longer at this stage of treatment? Viral load was undetectable after five weeks of treatment, and I'm not on any HIV medicine at the moment. Thank you again for your help. It is invaluable.
| Response from Dr. McGovern
I usually find that my patients have more of these symptoms at the beginning of their treatment and they get better over time. I would visit your doctor to tell her or him that your symptoms are getting worse so they can re-evaluate you and help you symptomatically. I would also have your thyroid tested.
An undetectable viral load is a wonderful thing and I wouldn't want you to stop now!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
- Diarrhea After Mutual Masturbation Worried I Have HIV
- Dry Mouth After Masturbation Worried I Have HIV
- Herpes After Blowjob Worried I Have HIV
- Sore Testicles After Oral Sex Worried I Have HIV
- Can A Male Get Pubic Lice From Public Restrooms?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.